Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

my daughter is 2months old and she just got her shots and she wont stop crying now. what do i do

Answer Question
 
mommylicius

Asked by mommylicius at 4:06 PM on May. 13, 2009 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (7)
  • she just got it today? give her tylonal. my kids slept right after, but my daughter had woke up after a few hours and just all of a sudden started crying and wouldn't stop. i gave her tylonal and it worked like a charm
    Anonymous

    Answer by Anonymous at 4:09 PM on May. 13, 2009

  • When my girls got their shots years ago, I would very gently rub around the area where the shot went in. I didn't massage it, that hurt, but anything to relieve the pain will help her. Sometimes a warm cloth will help also.
    Kat122

    Answer by Kat122 at 4:10 PM on May. 13, 2009

  • If you'd tried comforting her I would try tylenol. My pedi said you could give them the lowest dose on the bottle (I think it's .3??). I only dipped the thing and rubbed whatever was on the outside in my sons cheeck and that seemed to be enough to help him. best of luck sweety.
    vicki136

    Answer by vicki136 at 4:13 PM on May. 13, 2009

  • Give her some Tylenol. Put either a warm or cool compress on the injection site. (which ever works better for her...I have one son who hated the cold and one who wanted cold! lol)

    At diaper changes, play with her legs. Keep them moving so the muscles don't stiffen up. Play like she's running, deep knee bends, biking, kicking, etc. Keep the muscles moving and it will be less sore.

    For the Tylenol, give it every 4 hours for the next 24 making sure to be careful of the proper dosage.

    Watch her for anything unusual and call the doctor if you notice anything.
    TiccledBlue

    Answer by TiccledBlue at 4:24 PM on May. 13, 2009

  • First you could give Tylenol like the other mommies have suggested. Secondly you can move her legs get the blood moving, if it seems like the spot where she got her shot is what is bothering her you can put some Ora Gel on the shot site. Other than that just hold her and comfort her!
    Rebecca727

    Answer by Rebecca727 at 4:26 PM on May. 13, 2009

  • Call the doc and insist they report the reaction to VAERS and if they don't then do it yourself. This is a common adverse reaction and we need to get better documentation of the frequency of the reactions. Most docs write it off as nothing. My son reacted this way at 2 months and then we almost lost him at 4 months due to the severity of his reaction to the shot (NOT a common reaction mind you).
    Anonymous

    Answer by Anonymous at 6:55 PM on May. 13, 2009

  • thanks everyone
    mommylicius

    Answer by mommylicius at 9:33 PM on May. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN